# SDR DALA1238400918

- Difficulty date: May 4, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WITH CORROSION AND GOUGES LBL22 BS 229 AT THE LEFT CABIN FLOOR AREA.  REMOVED DAMAGE AND REPLACED SEAT TRACK FROM BS 209-257 IAW SRM 53-05 FIG 4F.
